Next Article in Journal
A Game-Theoretic Loss Allocation Approach in Power Distribution Systems with High Penetration of Distributed Generations
Previous Article in Journal
Dynamic Multicriteria Games with Finite Horizon
Previous Article in Special Issue
F-Convex Contraction via Admissible Mapping and Related Fixed Point Theorems with an Application
 
 

Order Article Reprints

Journal: Mathematics, 2018
Volume: 6
Number: 157

Article: Operators of Fractional Calculus and Their Applications
Authors: by Hari Mohan Srivastava
Link: https://www.mdpi.com/2227-7390/6/9/157

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop